Algebraic geometry and local differential geometry
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 12 (1979) no. 3, p. 355-452
@article{ASENS_1979_4_12_3_355_0,
     author = {Griffiths, Phillip A. and Harris, Joseph},
     title = {Algebraic geometry and local differential geometry},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {3},
     year = {1979},
     pages = {355-452},
     doi = {10.24033/asens.1370},
     zbl = {0426.14019},
     mrnumber = {81k:53004},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1979_4_12_3_355_0}
}
Griffiths, Phillip; Harris, Joseph. Algebraic geometry and local differential geometry. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 12 (1979) no. 3, pp. 355-452. doi : 10.24033/asens.1370. http://www.numdam.org/item/ASENS_1979_4_12_3_355_0/

[1] S. Bochner, Euler-Poincaré characteristic for Locally Homogeneous and Complex Spaces (Ann. Math., Vol. 51, 1950, pp. 241-261). | MR 11,617b | Zbl 0040.38002

[2] E. Cartan, Groupes finis et continus et la géométrie différentielle, Gauthier-Villars, Paris, 1937.

[3] E. Cartan, Sur la déformation projective des surfaces, œuvres complètes ; Vol. 1, Part 3, 1955, pp. 441-539, Gauthier-Villars, Paris.

[4] G. Fubini, and E. Cech, Géométrie projective différentielle des surfaces, Gauthier-Villars, Paris, 1931. | JFM 57.0936.01 | Zbl 0002.35101

[5] W. Fulton and A. Hansen, A Connectedness Theorem for Projective Varieties, with Applications to Intersections and Singularities of Mappings (preprint available from Brown University).

[6] M. Green, The Moving Frame, Differential Invariants and Rigidity Theorems for Curves in Homogeneous Spaces (Duke J. Math., Vol. 45, 1978). | MR 80a:53011 | Zbl 0414.53039

[7] P. Griffiths, On Cartan's Method of Lie Groups and Moving Frames as Applied to Existence and Uniqueness Questions in Differential Geometry (Duke J. Math., Vol. 41, 1974, pp. 775-814). | MR 53 #14355 | Zbl 0294.53034

[8] P. Griffiths, Hermitian Differential Geometry, Chern Classes, and Positive Vector Bundles, Global Analysis (papers in honor of K. Kodaira), Princeton Press, 1969, pp. 185-251. | MR 41 #2717 | Zbl 0201.24001

[9] P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, New York, 1978. | MR 80b:14001 | Zbl 0408.14001

[10] G. Jensen, Higher Order Contact of Submanifolds of Homogeneous Spaces (Lecture Notes in Math., No. 610, Springer-Verlag, New York, 1977). | MR 58 #18226 | Zbl 0356.53005

[11] T. Ochiai, On Holomorphic Curves in Algebraic Varieties with Ample Irregularity (Invent. Math., Vol. 43, 1977, pp. 83-96). | MR 57 #12912 | Zbl 0374.32006

[12] B. Smythe, Weakly Ample Kähler Manifolds and Euler Number, (Math. Ann., Vol. 224, 1976, pp. 269-279). | Zbl 0354.32009